Erratum to ``Uniqueness and value-sharing of differential polynomials of meromorphic functions'' [J. Math. Anal. Appl. 372 (1) (2010) 252-261] (Q601333): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Set OpenAlex properties.
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1016/j.jmaa.2010.09.001 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2095497854 / rank
 
Normal rank

Revision as of 22:58, 19 March 2024

scientific article
Language Label Description Also known as
English
Erratum to ``Uniqueness and value-sharing of differential polynomials of meromorphic functions'' [J. Math. Anal. Appl. 372 (1) (2010) 252-261]
scientific article

    Statements

    Erratum to ``Uniqueness and value-sharing of differential polynomials of meromorphic functions'' [J. Math. Anal. Appl. 372 (1) (2010) 252-261] (English)
    0 references
    4 November 2010
    0 references

    Identifiers